# SDR RAIA201512280001

- Difficulty date: December 28, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 36,261 hours, 20,940 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERTEMP IN FLIGHT, CONDUCTED GROUND RUN OPS TEST.  OPS CHECK GOOD.
